Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Colin Christopher and Chengzhi Li
Title: Limit cycles of differential equations
Additional book information: Advanced Courses in Mathematics, CRM Barcelona, Birkhäuser Verlag, Basel, 2007, viii+171 pp., ISBN 978-3-7643-8409-8

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Freddy Dumortier
Affiliation: Hasselt University
Email: freddy.dumortier@uhasselt.be
Journal: Bull. Amer. Math. Soc. 46 (2009), 697-701
DOI: https://doi.org/10.1090/S0273-0979-09-01267-1
Published electronically: June 24, 2009
Review copyright: © Copyright 2009 American Mathematical Society